PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 155 | 2 | 153-160
Tytuł artykułu

A polarized partition relation and failure of GCH at singular strong limit

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The main result is that for λ strong limit singular failing the continuum hypothesis (i.e. $2^{λ} > λ^{+}$), a polarized partition theorem holds.
Słowa kluczowe
Rocznik
Tom
155
Numer
2
Strony
153-160
Opis fizyczny
Daty
wydano
1998
otrzymano
1995-11-04
poprawiono
1996-10-18
Twórcy
  • epartment of Mathematics, Rutgers University, New Brunswick, New Jersey 08903, U.S.A., shelah@math.huji.ac.il
  • Institute of Mathematics, The Hebrew University, 91 904 Jerusalem, Israel
Bibliografia
  • [EHR] P. Erdős, A. Hajnal and R. Rado, Partition relations for cardinal numbers, Acta Math. Acad. Sci. Hungar. 16 (1965), 93-196.
  • [BH] J. Baumgartner and A. Hajnal, Polarized partition relations, preprint, 1995.
  • [J] T. Jech, Set Theory, Academic Press, New York, 1978.
  • [Sh:g] S. Shelah, Cardinal Arithmetic, Oxford Logic Guides 29, Oxford Univ. Press, 1994.
  • [Sh 430] S. Shelah, Further cardinal arithmetic, Israel J. Math. 95 (1996), 61-114.
  • [Sh 420] S. Shelah, Advances in cardinal arithmetic, in: Finite and Infinite Combinatorics in Sets and Logic, N. W. Sauer et al. (eds.), Kluwer Acad. Publ., 1993, 355-383.
  • [Sh 108] S. Shelah, On successors of singular cardinals, in: Logic Colloquium '78 (Mons, 1978), Stud. Logic Found. Math. 97, North-Holland, Amsterdam, 1979, 357-380.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv155i2p153bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.